このエントリーをはてなブックマークに追加
ID 33105
FullText URL
Author
Spearman, Blair K.
Abstract

A class of prime numbers p is given for which the elliptic curve y² =x³-px has rank two. This extends a theorem of Kudo and Motose.

Keywords
Elliptic curve
rank
Published Date
2007-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume49
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
183
End Page
184
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol49/iss1/12
JaLCDOI